Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Asian-European Journal of Mathematics cover

Volume 11, Issue 05 (October 2018)

No Access
Camina Lie algebras
  • 1850063

https://doi.org/10.1142/S1793557118500638

No Access
Tetracyclic graphs with maximum second Zagreb index: A simple approach
  • 1850064

https://doi.org/10.1142/S179355711850064X

No Access
Injectivity in the category of GHS-acts
  • 1850065

https://doi.org/10.1142/S1793557118500651

No Access
Further results on the distance signless Laplacian spectrum of graphs
  • 1850066

https://doi.org/10.1142/S1793557118500663

No Access
Localization of tetravalent modal algebras
  • 1850067

https://doi.org/10.1142/S1793557118500675

No Access
Algebra cone generalized b-metric space over Banach algebra and fixed point theorems of generalized Lipschitz mappings
  • 1850068

https://doi.org/10.1142/S1793557118500687

No Access
Semisimple semirings with respect to co-ideals theory
  • 1850069

https://doi.org/10.1142/S1793557118500699

No Access
On pointwise inner derivations of Lie algebras
  • 1850070

https://doi.org/10.1142/S1793557118500705

No Access
On cyclic and negacyclic codes of length 8mpn over finite field
  • 1850071

https://doi.org/10.1142/S1793557118500717

No Access
Skew cyclic codes over Fq+uFq+vFq
  • 1850072

https://doi.org/10.1142/S1793557118500729

No Access
Almost strongly Orlicz double sequence spaces of regular matrices and their applications to statistical convergence
  • 1850073

https://doi.org/10.1142/S1793557118500730

No Access
A new method for option pricing via time-fractional PDE
  • 1850074

https://doi.org/10.1142/S1793557118500742

No Access
Connected hop domination in graphs under some binary operations
  • 1850075

https://doi.org/10.1142/S1793557118500754

No Access
A collocation method for a class of Fredholm integral equations with highly oscillatory kernels
  • 1850076

https://doi.org/10.1142/S1793557118500766

No Access
On the n-coherence of the perfect closure of some ring extensions
  • 1850077

https://doi.org/10.1142/S1793557118500778

No Access
Central intersections of element centralizers
  • 1850095

https://doi.org/10.1142/S179355711850095X

No Access
Towards the classification of finite simple groups with exactly three or four supercharacter theories
  • 1850096

https://doi.org/10.1142/S1793557118500961